# SDR DHL9970313C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, ENGINE NR 2 FWD RT COWL LOWER FWD INSIDE CORNER DOUBLER CHAFFED THROUGH.  REMOVED FASTENER AND DAMAGED DOUBLER PER SRM 51-30-2, CLEANED AND PRIMED ARE PER SRM 51-10-2.  REPLACED DOUBLER PER SRM 51-30-2 USED .040 14 BY 5 2024-0 HEAT TREATED TO 2024T3 PER 98PMSI 247 PG-01, N/R 6230.
